Ghent University Academic Bibliography

Advanced

Two classes of hyperplanes of dual polar spaces without subquadrangular quads

Bart De Bruyn UGent (2008) JOURNAL OF COMBINATORIAL THEORY SERIES A. 115(5). p.893-902
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
115
issue
5
pages
893-902 pages
Web of Science type
Article
Web of Science id
000256585000011
JCR category
MATHEMATICS
JCR impact factor
0.922 (2008)
JCR rank
42/214 (2008)
JCR quartile
1 (2008)
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
434864
handle
http://hdl.handle.net/1854/LU-434864
date created
2008-11-03 16:57:00
date last changed
2008-11-04 19:41:41
@article{434864,
  author       = {De Bruyn, Bart},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {5},
  pages        = {893--902},
  title        = {Two classes of hyperplanes of dual polar spaces without subquadrangular quads},
  volume       = {115},
  year         = {2008},
}

Chicago
De Bruyn, Bart. 2008. “Two Classes of Hyperplanes of Dual Polar Spaces Without Subquadrangular Quads.” Journal of Combinatorial Theory Series A 115 (5): 893–902.
APA
De Bruyn, B. (2008). Two classes of hyperplanes of dual polar spaces without subquadrangular quads. JOURNAL OF COMBINATORIAL THEORY SERIES A, 115(5), 893–902.
Vancouver
1.
De Bruyn B. Two classes of hyperplanes of dual polar spaces without subquadrangular quads. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2008;115(5):893–902.
MLA
De Bruyn, Bart. “Two Classes of Hyperplanes of Dual Polar Spaces Without Subquadrangular Quads.” JOURNAL OF COMBINATORIAL THEORY SERIES A 115.5 (2008): 893–902. Print.